my last period finished on the fourteen of june, and i had sex during my period on the 11th of june. After that, on the fifteen i took the Plan B pill. well, a week from the 11th i started to bleed again but i knew it wasnt my period because i have a normal menstrual and plus it was brownish/dark red color. so then that finishes in a week, and i took a HPT on the 23rd and went to the pregnancy crisis center and both of them came out negative. so then i decided to wait till i am supposely start my period which was the 9th of July to take HPT and it came out negative. now it is the 23rd of july, nearly a month and two weeks has passed i have not yet got my period and i been going to pee alot, cramping, i got a sore throat but it went away, and i been very tired. I dont know if im pregnant or this is side effect from the pill. can anyone help me please??Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?